# SDR ASAA2021121936962

- Difficulty date: December 19, 2021
- Submitted: December 22, 2021
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 50,531 hours, 14,692 cycles
- System (JASC): 2210 · Autopilot System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPT REPORTS F/OS MCP CRS WINDOW DISPLAYS AL 888 ON PWR XFER GND TO APU. GROUNDED - YES. REBOOTED A/C. PREFORMED MCP TEST PER B737-800 AMM 22-11-34. GND TEST OK.
